# SDR COMA0760208

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 31,116 hours, 28,665 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9452 - AFTER TAKEOFF FROM RFD RECEIVED A NLG DISAGREE WARNING, CREW DECLARED AN EMERGENCY AND RETURNED TO RFD.  PERFORMED COMPLETE SERVICING OF THE NLG STRUT.
